# SDR 96ZZZX3923

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6624C
- Make and model: Cessna 414A
- Aircraft serial: 414A0034
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Elbow
- Part number: 646020
- Condition: Blown Out
- Location: Eng Induction
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT ON SHORT FINAL.  ENGINE RPM COULD NOT BE REDUCED BELOW 1,400 RPM.  SECURED ENGINE WITH MIXTURE TO PREVENT ASYMMETRIC THRUST CONDITION.  UPON INSPECTION BY MECHANIC, FOUND BLOWN OUT INDUCTION ELBOW.  SECOND OCCURRENCE IN 6 MONTHS.  SUBMITTER RECOMMENDS REVIEW OF MANUFACTURER'S MATERIALS AND ONE-TIME INSPECTION OF ALL INSTALLED HOSES FOR SPLITTING AT SPRING JOINTS.
